# SDR HALA2022110700338

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 19,657 hours, 3,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 361 FLOOR PATH LIGHTING STRIP NEAR FWD GALLEY CHILLER DOOR DETACHED FROM FLOOR. CORRECTIVE ACTION: REPLACED FWD GALLEY GLOW STRIP DAMAGED PORTION. (9763381)
